# SDR WVER2019061090413

- Difficulty date: May 2, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 38,342 hours, 30,320 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: SH670314123
- Condition: Corroded
- Location: Bs 319-349
- Part time: 38,342 hours, 30,320 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD ANGLE AT SERVICE DOOR THRESHOLD IS CORRODED AROUND SCREW HOLES IN 2 LOCATIONS (SEAL STRIKER).
